Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 46, NWS Indianapolis, IN

June 10, 20185 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2018, 4:24 PM EDT for 5 counties in Indiana. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2018, 4:24 PM EDT (20:24 UTC)
Expired
Jun 10, 2018, 5:00 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Montgomery County, IN, Parke County, IN, Putnam County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:26 PM EDTTSTM WND DMG3 E Shepardsville, INONE HUNDRED-FOOT TREE WAS BLOWN DOWN ACROSS LAMBERT AVENUE AT THE U.S. 41 PARKE VIGO COUNTY BORDER. TIME ESTIMATED FROM RADAR.
Jun 10, 4:26 PM EDTTSTM WND GST 60Universal, IN
Jun 10, 4:32 PM EDTTSTM WND DMG3 Ne Cecil Harden Lake, ININ THE VICINITY OF COUNTY ROAD 880 WEST AND COUNTY ROAD 750 NORTH SCATTERED TREE LIMBS WERE DOWN AND A COUPLE TREES SNAPPED ABOUT HALFWAY THEIR TRUNKS. IN THE SAME GENERAL AREA OTHER TREES AND TREE LIMBS WERE DOWN AS WELL AS DAMAGE TO CORN CROPS. TIME ESTIMATE
Jun 10, 4:33 PM EDTTSTM WND DMGMarshall, INTREES DOWN ACROSS ROADS AROUND THE NEIGHBORHOOD. POWER IS OUT.
Jun 10, 4:39 PM EDTTSTM WND DMG6 Sse Russellville, INABOUT 1 MILE NORTH OF MORTON, A LARGE TREE WAS BLOWN DOWN FACING SOUTH, AND CORN WAS BLOWN DOWN FACING EAST ABOUT ONE TENTH OF A MILE AWAY FROM THE TREE, SUGGESTING WEAK CONVERGENCE OF THE WIND. TIME IS ESTIMATED FROM RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

485 
WUUS53 KIND 102024
SVRIND
INC107-121-133-165-167-102100-
/O.NEW.KIND.SV.W.0046.180610T2024Z-180610T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
424 PM EDT SUN JUN 10 2018

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Vigo County in west central Indiana...
  Parke County in west central Indiana...
  Southeastern Vermillion County in west central Indiana...
  Southern Montgomery County in west central Indiana...
  Northwestern Putnam County in west central Indiana...

* Until 500 PM EDT.

* At 424 PM EDT, severe thunderstorms were located along a line
  extending from 11 miles west of Crawfordsville to near Vermilion,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Crawfordsville, Clinton, Rockville, Fairview Park, Ladoga,
  Roachdale, Rosedale, New Market, Waveland, Universal, Russellville,
  New Ross, Mecca, Bloomingdale, Marshall, Alamo, Shepardsville,
  Carpentersville, Cecil Harden Lake and Bridgeton.

This includes Interstate 74 between mile markers 42 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3995 8717 3995 8709 4003 8709 4004 8708
      4002 8670 3992 8669 3958 8700 3958 8701
      3961 8701 3961 8720 3958 8720 3959 8753
TIME...MOT...LOC 2024Z 278DEG 52KT 4000 8710 3958 8754 

HAIL...<.75IN
WIND...60MPH
 
$$

PUMA
1 follow-up statement
366 
WWUS53 KIND 102041
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
441 PM EDT SUN JUN 10 2018

INC165-167-102051-
/O.CAN.KIND.SV.W.0046.000000T0000Z-180610T2100Z/
Vigo IN-Vermillion IN-
441 PM EDT SUN JUN 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VIGO AND
SOUTHEASTERN VERMILLION COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Indiana.

LAT...LON 3985 8701 3996 8698 4002 8670 3991 8669
      3958 8700 3958 8701 3961 8701 3961 8721
TIME...MOT...LOC 2041Z 273DEG 61KT 3992 8685 3964 8703 

$$

INC107-121-133-102100-
/O.CON.KIND.SV.W.0046.000000T0000Z-180610T2100Z/
Parke IN-Montgomery IN-Putnam IN-
441 PM EDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN PARKE...SOUTHEASTERN MONTGOMERY AND NORTHWESTERN
PUTNAM COUNTIES...

At 441 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Crawfordsville to 9 miles northeast
of Brazil, moving east at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ladoga, Roachdale, New Market, Russellville, New Ross, Bridgeton,
Carpentersville and Cecil Harden Lake.

This includes Interstate 74 between mile markers 44 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3985 8701 3996 8698 4002 8670 3991 8669
      3958 8700 3958 8701 3961 8701 3961 8721
TIME...MOT...LOC 2041Z 273DEG 61KT 3992 8685 3964 8703 

HAIL...<.75IN
WIND...60MPH
 
$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:46 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 10, 2:46 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
246 PM EDT Sun Jun 10 2018

.UPDATE...
The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below.

&&

.SYNOPSIS...
Issued at 240 PM EDT Sun Jun 10 2018

A meandering frontal system will keep periodic chances for
convection for most of this week.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...
Issued at 240 PM EDT Sun Jun 10 2018

Mid level vorticity center presently moving into western Ohio,
however a trailing tail hangs back across the area, stretching back
into Iowa. Flow in the 925mb-850mb layer around 20-30 kts suggests
potential for additional convective development along the
trailing vorticity tail through the rest of the afternoon and
evening hours. Another possible vorticity center looks to be over
western Iowa, which may result in a convective complex locally after
110600Z.

All in all, with keep PoPs rather high across the area until about
110200Z, when trailing vorticity tail moves off to the east. Decided
to keep PoPs in the chance category later tonight, due to lower
confidence in exactly where and how much convection may occur with
the Iowa vorticity center. Models suggest a 30-35 kt low level jet
may nose into central Indiana late tonight, so additional convective
development, and a heavy rain threat, is possible.

Short term models suggest adequate deep layer shear and marginally
favorable lapse rates for severe convection this afternoon and
tonight, especially with the arrival of the vorticity centers later
this afternoon and evening, as well as late tonight.

Low level thicknesses suggest the GFS MOS low tonight look
reasonable.

&&

.SHORT TERM /Monday through Wednesday/...
Issued at 240 PM EDT Sun Jun 10 2018

Model data suggest upper ridging over the Midwest will get flattened
out by the middle of the week as a short wave trough moves across
the northern Great Lakes.

Successive convective complexes will probably push the better
instability farther south on Monday, so overall convective threat may
be lower than it has been recently. 850mb flow looks weaker as well,
which may cut down on the convective complex threat. Will continue
to keep some chance PoPs in the forecast for Monday and Monday
night.

By Tuesday and Tuesday night, a cold front associated with the
northern Great Lakes trough, is expected to move through. Will keep
PoPs going in those periods as well.

Operational models suggest cold front will probably have enough push
to it to sweep out most of the remaining instability, although there
are still a few ensembles that indicate the front might have a
weaker push to it. Will keep the forecast mainly dry on Wednesday
for now.

Progged low level thicknesses suggest the GFS MOS guidance
temperatures look OK for the most part over the next couple of days,
so only minor adjustments planned.

&&

.LONG TERM /Wednesday Night Through Sunday/...

Issued at 213 PM EDT Sun Jun 10 2018

ECMWF suggests ridging building aloft over Indiana and the Great
lakes during this period. This should lead to a somewhat dry and
warm pattern as forcing dynamics should remain well north of
Indiana. However...forecast builder continues to insert many daily
low chc pops...perhaps due to diurnal convection possibilities.
With little upper support but a lingering poorly defined lower
level boundary present...some shower and storm chances will be
left in the forecast. However confidence remains quite low.

Near normal temperatures will be expected through the period.

&&

.AVIATION /Discussion for the 101800Z Tafs/...

Issued at 126 PM EDT Sun Jun 10 2018

Occasional MVFR conditions will present this taf period with
moments of VFR also.

Thunderstorm complex over Central Indiana will continue to drift
east and deteriorate. However areas that were not impacted by
earlier storms are re-firing with daytime heating...providing more
thunderstorm development mainly SW of Indianapolis...but
impacting the HUF and BMG areas. Will continue to mention period
of TSRA this afternoon with Temp groups...but as the complex moves
southeast and deteriorates more VFR conditions should be found
across the IND and LAF areas.

Models again suggest favorable lift overnight. Have continued VCTS
mentions at the TAF sites overnight...but confidence is low given
a lack of heating. Any storm that does strike a taf site will
produce brief MVFR to IFR Conditions.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....Puma
AVIATION...JP
Hazardous weather outlook, Jun 10, 4:19 PM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
419 PM EDT Sun Jun 10 2018

INZ021-028>031-035>049-051>057-060>065-067>072-111000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
419 PM EDT Sun Jun 10 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorm activity is expected through tonight. Present
indications suggest isolated to scattered severe storms are possible,
mainly south of a Lafayette to Muncie line.

Hazards: Main hazards are damaging winds, frequent cloud to ground
lightning, and heavy rainfall which may cause localized flooding.
Secondary hazards include isolated tornadoes and large hail.

Timing: Best threat for severe storms through 900 PM EDT.

Discussion: Organized thunderstorms will be moving through the area
from Illinois during the late afternoon and early evening hours.
Damaging wind and heavy rain, which may lead to localized
flooding, are possible with these storms. Isolated tornadoes and
large hail are also possible. The potential exists for additional
thunderstorm development late tonight, which may bring an additional
threat for severe storms and heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Thunderstorm activity is possible Monday and Tuesday, and at
times from Thursday through Saturday. Isolated severe storms are
possible on Monday and Tuesday, mainly over southern Indiana.

Discussion: A front lingering over Indiana will cause storms the
first part of this week. There should be a brief dry spell under
high pressure Wednesday, then another front could bring more storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening. Severe storm
spotters are encouraged to monitor future weather statements
regarding the severe threat on Monday and Tuesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jun 10, 1:00 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
100 PM EDT SUN JUN 10 2018

INZ064-065-071-072-101745-
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
100 PM EDT SUN JUN 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DECATUR...BARTHOLOMEW...
NORTHEASTERN JACKSON AND JENNINGS COUNTIES UNTIL 145 PM EDT...

At 1257 PM EDT, Doppler radar was tracking a strong thunderstorm near
Columbus, moving southeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Columbus, Seymour, North Vernon, Vernon, Hope, Westport,
Elizabethtown, Hartsville, Clifford, Jonesville, Millhousen, Hayden,
Letts, Burney, Newbern, Butlerville, Grammer, Nebraska, Azalia and
Country Squire Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3920 8544 3892 8545 3891 8554 3889 8554
      3888 8557 3887 8557 3880 8580 3914 8607
      3935 8589 3935 8567 3927 8530
TIME...MOT...LOC 1657Z 302DEG 50KT 3928 8584

PUMA
Special weather statement, Jun 10, 3:00 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
300 PM EDT SUN JUN 10 2018

INZ035-036-043-044-101945-
Montgomery IN-Fountain IN-Parke IN-Vermillion IN-
300 PM EDT SUN JUN 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FOUNTAIN...NORTHERN
PARKE...NORTHERN VERMILLION AND MONTGOMERY COUNTIES UNTIL 345 PM
EDT...

At 259 PM EDT, Doppler radar was tracking a strong thunderstorm near
Veedersburg, or 15 miles west of Crawfordsville, moving southeast at
45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crawfordsville, Veedersburg, Cayuga, Waynetown, New Market,
Hillsboro, Kingman, Waveland, Bloomingdale, Marshall, Wingate,
Wallace, Alamo, Lodi, Turkey Run State Park, Yeddo, Shades State Park
and Judson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4019 8703 4007 8670 3978 8714 3997 8753
      3999 8753
TIME...MOT...LOC 1859Z 298DEG 38KT 4006 8719

PUMA
Special weather statement, Jun 10, 3:27 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
327 PM EDT SUN JUN 10 2018

INZ036-037-044>046-102015-
Montgomery IN-Putnam IN-Hendricks IN-Boone IN-Parke IN-
327 PM EDT SUN JUN 10 2018

...SPECIAL WEATHER STATEMENT...

At 326 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Crawfordsville to 7 miles
northeast of Rockville. Movement was southeast at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Crawfordsville, Brownsburg, Greencastle, Pittsboro, Ladoga,
Jamestown, Roachdale, Bainbridge, New Market, Fillmore, North Salem,
Lizton, Advance, Waveland, Russellville, New Ross, Bloomingdale,
Marshall, Carpentersville and Cecil Harden Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4009 8675 3991 8633 3988 8633 3961 8690
      3984 8731
TIME...MOT...LOC 1926Z 299DEG 31KT 4003 8677 3986 8717

PUMA
Special weather statement, Jun 10, 3:38 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
338 PM EDT SUN JUN 10 2018

INZ028-035-043-102030-
Fountain IN-Warren IN-Vermillion IN-
338 PM EDT SUN JUN 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHWESTERN WARREN
AND VERMILLION COUNTIES UNTIL 430 PM EDT...

At 337 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Potomac to near Philo. Movement was
southeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Covington, Veedersburg, Williamsport, Newport, Attica, Cayuga, West
Lebanon, Dana, Perrysville, Newtown, State Line City, Foster, Gessie
and Lodi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4036 8753 4028 8709 4027 8709 3995 8731
      3995 8742 3993 8743 3993 8741 3992 8741
      3989 8737 3987 8737 3971 8748 3972 8753
TIME...MOT...LOC 1937Z 299DEG 28KT 4031 8775 3997 8816

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:52 AM EDTSpecial Weather StatementINDFountain, Warren38 min
Jun 10, 6:18 AM EDTSpecial Weather StatementINDClinton, Montgomery, Tippecanoe42 min
Jun 10, 6:20 AM EDTSpecial Weather StatementINDFountain, Parke, Vermillion40 min
Jun 10, 6:30 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe45 min
Jun 10, 7:38 AM EDTSpecial Weather StatementINDGreene, Johnson, Marion, Morgan, Owen, Sullivan52 min
Jun 10, 8:13 AM EDTSpecial Weather StatementINDDaviess32 min
Jun 10, 8:54 AM EDTSpecial Weather StatementINDFountain, Warren51 min
Jun 10, 9:07 AM EDTSpecial Weather StatementINDKnox38 min
Jun 10, 9:31 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion44 min
Jun 10, 9:33 AM EDTSpecial Weather StatementINDClinton, Tippecanoe42 min
Jun 10, 9:44 AM EDTSpecial Weather StatementINDKnox46 min
Jun 10, 1:00 PM EDTSpecial Weather StatementINDBartholomew, Decatur, Jennings45 min
Jun 10, 2:23 PM EDTAreal Flood WarningINDFountain, Vermillion, Warren6 hr
Jun 10, 3:00 PM EDTSpecial Weather StatementINDMontgomery45 min
Jun 10, 3:27 PM EDTSpecial Weather StatementINDPutnam48 min
Jun 10, 3:38 PM EDTSpecial Weather StatementINDFountain, Vermillion52 min
Jun 10, 3:56 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren34 min
Jun 10, 4:08 PM EDTTornado WarningINDParke, Vermillion22 min
Jun 10, 4:17 PM EDTAreal Flood WarningINDMontgomery3 hr
Jun 10, 4:26 PM EDTTornado WarningINDParke, Putnam19 min
Jun 10, 4:29 PM EDTSevere Thunderstorm WarningINDClay, Vigo31 min
Jun 10, 4:38 PM EDTTornado WarningINDPutnam37 min
Jun 10, 4:46 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Monroe, Montgomery, Morgan, Owen and 2 more44 min
Jun 10, 4:56 PM EDTAreal Flood AdvisoryINDParke3 hr
Jun 10, 4:56 PM EDTTornado WarningINDHendricks, Putnam19 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningINDKnox46 min
Jun 10, 5:23 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Marion, Monroe, Morgan and 1 more37 min
Jun 10, 6:15 PM EDTSpecial Weather StatementINDDaviess30 min
Jun 10, 6:24 PM EDTAreal Flood WarningINDKnox3 hr
Jun 10, 7:28 PM EDTFlash Flood WarningINDKnox6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.